Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 6, 1989
Metadata
 

Lower Bounds for Order of Decay or of Growthin Time for Solutions to Linear and Non-linear Schrödinger Equations
Tohru Ozawa and Nakao Hayashi
pp. 847–859
Abstract | Full-Text PDF (1087 KB) | Metadata

Scattering Theory for the Elastic Wave Equation
Yoshihiro Shibata and Hideo Soga
pp. 861–887
Abstract | Full-Text PDF (2750 KB) | Metadata

Duality for Vanishing Cycle Functors
Morihiko Saito
pp. 889–921
Abstract | Full-Text PDF (3500 KB) | Metadata

Extensions and Index of Hermitian Representations
Palle E.T. Jorgensen
pp. 923–945
Abstract | Full-Text PDF (2592 KB) | Metadata

On the Weak Admissibility of Singular Perturbations in Cauchy Problems
Ryuichi Ashino
pp. 947–969
Abstract | Full-Text PDF (1940 KB) | Metadata

Regular Tensor Algebras
Daniel A. Dubin and Mark A. Hennings
pp. 971–999
Abstract | Full-Text PDF (3289 KB) | Metadata

Symmetric Tensor Algebras and Integral Decompositions
Daniel A. Dubin and Mark A. Hennings
pp. 1001–1020
Abstract | Full-Text PDF (1764 KB) | Metadata